zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The variational iteration method for solving two forms of Blasius equation on a half-infinite domain. (English) Zbl 1114.76055
Summary: The variational iteration method is applied for a reliable treatment of two forms of the third-order nonlinear Blasius equation which comes from boundary-layer equations. The study shows that a series solution can be obtained without restrictions on the nonlinearity behavior. The obtained series solution is combined with diagonal Padé approximants to handle the boundary condition at infinity for only one of these forms.

MSC:
76M30Variational methods (fluid mechanics)
76D10Boundary-layer theory, separation and reattachment, etc. (incompressible viscous fluids)
WorldCat.org
Full Text: DOI
References:
[1] Belhachmi, Z.; Bright, B.; Taous, K.: On the concave solutions of the Blasius equations. Acta mat. Univ. comenianae 69, No. 2, 199-214 (2000) · Zbl 0972.34015
[2] Datta, B. K.: Analytic solution for the Blasius equation. Indian J. Pure appl. Math. 34, No. 2, 237-240 (2003) · Zbl 1054.34011
[3] Kuiken, H. K.: On boundary layers in field mechanics that decay algebraically along stretches of wall that are not vanishing small. IMA J. Appl. math. 27, 387-405 (1981) · Zbl 0472.76045
[4] Kuiken, H. K.: A backward free-convective boundary layer. Quart. J. Mech. appl. Math. 34, 397-413 (1981) · Zbl 0483.76046
[5] He, J. H.: Approximate analytical solution of Blasius equation. Commun. nonlinear sci. Numer. simul. 3, No. 4, 260-263 (1998) · Zbl 0918.34016
[6] He, J. H.: Some asymptotic methods for strongly nonlinear equations. Int. J. Modern phys. B 20, No. 10, 1141-1199 (2006) · Zbl 1102.34039
[7] J.H. He, Non-perturbative methods for strongly nonlinear problems, Berlin: dissertation. de-Verlag im Internet GmbH, 2006.
[8] He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media. Comput. methods appl. Mech. eng. 167, 57-68 (1998) · Zbl 0942.76077
[9] He, J. H.: Variational iteration method for autonomous ordinary differential systems. Appl. math. Comput. 114, No. 2/3, 115-123 (2000) · Zbl 1027.34009
[10] He, J. H.: Homotopy perturbation method: a new nonlinear technique. Appl. math. Comput. 135, 73-79 (2003) · Zbl 1030.34013
[11] Momani, S.; Odibat, Z.: Analytical approach to linear fractional .partial differential equations arising in fluid mechanics. Phys. lett. A 1, No. 53, 1-9 (2006) · Zbl 05675858
[12] Momani, S.; Abusaad, S.: Application of he’s variational-iteration method to Helmholtz equation. Chaos, solitons & fractals 27, No. 5, 1119-1123 (2005) · Zbl 1086.65113
[13] A.M.Wazwaz, A comparison between the variational iteration method and Adomian decomposition method, J. Comput. Appl. Math., in press. · Zbl 1119.65103
[14] A.M.Wazwaz, The variational iteration method for rational solutions for KdV, K(2,2), Burgers, and cubic Boussinesq equations, J. Comput. Appl. Math., in press. · Zbl 1119.65102
[15] Wazwaz, A. M.: Analytical approximations and Padé approximants for Volterra’s population model. Appl. math. Comput. 100, 13-25 (1999) · Zbl 0953.92026
[16] Wazwaz, A. M.: A study on aboundary-layer equation arising in an incompressible fluid. Appl. math. Comput. 87, 199-204 (1997) · Zbl 0904.76067
[17] Wazwaz, A. M.: Partial differential equations: methods and applications. (2002) · Zbl 1079.35001
[18] Boyd, J.: Padé approximant algorithm for solving nonlinear ordinary differential equation boundary value problems on an unbounded domain. Comput. phys. 11, No. 3, 299-303 (1997)
[19] Baker, G. A.: Essentials of Padé approximants. (1975) · Zbl 0315.41014
[20] Schlichting, H.: Boundary layer theory. (1968) · Zbl 0096.20105